Korovkin-type approximation properties of bivariate q-Meyer-Konig and Zeller operators


Dogru O. , Gupta V.

CALCOLO, vol.43, no.1, pp.51-63, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1007/s10092-006-0114-8
  • Title of Journal : CALCOLO
  • Page Numbers: pp.51-63

Abstract

In the present paper, a bivariate generalization of the Meyer-Konig and Zeller operators based on the q-integers is constructed. Approximation properties and rate of convergence of these operators are established with the help of a Korovkin theorem for bivariate functions and a Korovkin-type theorem given by Heping [81 and Volkov [ 14] respectively.